Yong Wei

PhD
ARC Discovery Early Career Researcher

Employment

  • Jan 2019 - present, ARC Discovery Early Career Researcher,  Mathematical Sciences Institute, ANU, Australia
  • July 2016 - Dec 2018, Postdoctoral Fellow, Mathematical Sciences Institute, ANU, Australia
  • July 2014 - June 2016, Research Associate, University College London, United Kingdom

Education

  • PhD, Mathematics, Tsinghua Univeristy (Beijing), July 2014
  • B.S., Mathematics and Applied Mathematics, Tsinghua Univeristy (Beijing), July 2009 

Research interests

My research area is in Differential Geometry and  Partial Differential Equations. My recent projects include:

  1. Inverse curvature flow and its applications.
  2. Volume preserving curvature flow.
  3. Laplacian flow in G2 geometry.

Groups

Preprints

  1. Shifted inverse curvature flows in hyperbolic space (With Xianfeng Wang and Tailong Zhou), preprint 2019.
  2. Contraction of surfaces in hyperbolic space and in sphere (with Yingxiang Hu, Haizhong Li and Tailong Zhou), arXiv:1904.00572

Selected Publications

  1. Volume preserving flow and Alexandrov-Fenchel type inequalities in hyperbolic space (with Ben Andrews and Xuzhong Chen), to appear in J. Eur. Math. Soc. (JEMS). [arXiv:1805.11776].
  2. A volume-preserving anisotropic mean curvature type flow (with Changwei Xiong), to appear in Indiana University Mathematics Journal.
  3. Volume preserving flow by powers of k-th mean curvature (with Ben Andrews), to appear in J. Differential Geom.  [arXiv:1708.03982]
  4. Laplacian flow for closed G_2 structures: Real Analyticity (with Jason D. Lotay), Comm. Anal. Geom., 27 (2019), no. 1, 73-109.
  5. New pinching estimates for Inverse curvature flows in space forms, Journal of Geometric Analysis, 29 (2019), no.2, 1555-1570.
  6. Surfaces expanding by non-concave curvature functions (with Haizhong Li & Xianfeng Wang), Annals of Global Analysis and Geometry, 55(2019), no.2, 243–279.
  7. Stability of torsion-free G_2 structure along the Laplacian flow (with Jason D. Lotay), J. Differential Geom., 111 (2019), no. 3, 495--526.
  8. Quermassintegral preserving curvature flow in Hyperbolic space  (with Ben Andrews),  Geometric and Functional Analysis 2018, 28(5), 1183-1208.
  9. On the Minkowski-type inequality for outward minimizing hypersurfaces in Schwarzschild space, Calc.Var.Partial Differ. Equ.,(2018) 57:46.
  10. On inverse mean curvature flow in Schwarzschild space and Kottler space (with Haizhong Li), Calc.Var.Partial Differ. Equ, (2017) 56: 62.
  11. Laplacian flow for closed G_2 structures: Shi-type estimate, uniqueness and compactness (with Jason D. Lotay),  Geometric and Functional Analysis, 2017, 27(1), 165-233.
  12. On lower volume growth estimate for f-minimal submanifolds in gradient shrinking solitonInt Math Res Notices, 2017 (9): 2662-2685.
  13. Smooth compactness of f-minimal hypersurfaces with bounded f-index (with Ezequiel Barbosa & Ben Sharp) , Proc. Amer. Math. Soc., 2017, 145(11), 4945–4961
  14. Inequalities of Alexandrov–Fenchel type for convex hypersurfaces in hyperbolic space and in the sphere (with Changwei Xiong),  Pacific Journal of Mathematics., 277 (2015), No. 1, 219–239
  15. Rigidity Theorems for diameter estimates of compact manifold with boundary  (with Haizhong Li),  Int. Math. Res. Notices., 2015 (11): 3651-3668.
  16. f-minimal surface and manifold with positive m-Bakry-Emery Ricci curvature  (with Haizhong Li), The Journal of Geometric Analysis, 2015, 25(1): 421-435.
  17. Non-collapsing for hypersurface flows in the sphere and hyperbolic space (with Ben Andrews, Xiaoli Han &  Haizhong Li), Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2015, XIV (1): 331-338
  18. A geometric inequality on hypersurface in hyperbolic space  (with Haizhong Li & Changwei Xiong), Advances in Mathematics., 2014, 253(1):152–162.
  19. F-stability for self-shrinking solutions to mean curvature flow (with Ben Andrews & Haizhong Li), Asian Journal of Mathematics, 18, No.5 (2014),  757-778.
  20. Classification and rigidity of self-shrinkers in the mean curvature flow  (with Haizhong Li), Journal of the Mathematical Society of Japan, 2014, 66(3):709-734.